Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 194125, 9 pages
http://dx.doi.org/10.1155/2014/194125
Research Article

Numerical Study on Different Series Modes of Jet Fan in a Longitudinal Tunnel Ventilation System

School of Civil Engineering and Architecture, Southwest Petroleum University, Chengdu 610500, China

Received 26 May 2014; Revised 21 August 2014; Accepted 4 September 2014; Published 29 September 2014

Academic Editor: Jaromir Horacek

Copyright © 2014 Guihong Pei and Jie Pan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guihong Pei and Jie Pan, “Numerical Study on Different Series Modes of Jet Fan in a Longitudinal Tunnel Ventilation System,” Mathematical Problems in Engineering, vol. 2014, Article ID 194125, 9 pages, 2014. doi:10.1155/2014/194125